Share Facebook
Crohn's Disease Forum » Treatment » Antibiotic


01-17-2014, 06:43 AM   #1
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Antibiotic

I am on an antibiotic for an infection in my scalp. Even with increasing my probiotic, I am still having trouble with my stomach. Is there anything else I can do?
2
__________________
Diagnosed in 1990. On Humira, Imuran, Gabapentin, Colestipol, Synthroid, Lialda. Resection in April of 2010. Allergic to Remicade, Penicillin, Flagyl, Doxycycline. Thyroid issues and psoriasis and neuropathy and mild cerebral palsy. Mild arthritis in my lower back.
01-17-2014, 03:00 PM   #2
kiny
Senior Member
 
kiny's Avatar
 
Join Date: Apr 2011
Did the doctor tell you to take probiiotics? There's lots of people who can't tolerate probiotics and get stomach pains from them.
01-17-2014, 03:16 PM   #3
Karajan
 
Karajan's Avatar
 
Join Date: Feb 2013
Location: Aberdeen, United Kingdom

My Support Groups:
Yep I get stomach pains with probiotics and the activia yoghurts kill me.
01-17-2014, 06:11 PM   #4
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
My GI has had me on probiotics and when I had to start taking cipro I was told to increase the probiotics.

2
Reply

Crohn's Disease Forum » Treatment » Antibiotic
Thread Tools


All times are GMT -5. The time now is 11:20 PM.
Copyright 2006-2017 Crohnsforum.com